# SDR ASAA2016112619015

- Difficulty date: November 26, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,749 hours, 26,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 149A811830
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD ANGLE IS CORRODED ON UPPER AND LOWER SURFACES. ACFT GROUNDED. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE ANGLE IAW SRM 1 40 02 0G
